Banach Space Theory

  • P.G. Casazza and J.C. Tremain, Revisiting the Bourgain-Tzafriri Restricted Invertibility Theorem, Operators and Matrices, Vol. 3, No. 1 (2009), 97-110. pdf
  • P.G. Casazza and O. Christensen, The Reconstruction Property in Banach Spaces and a Perturbation Theorem, Canad. Math. Bull. 51(2008), 348-358. pdf
  • P.G. Casazza, S.J. Dilworth, E. Odell, T. Schlumprecht and A. Zsak, Coefficient Quantization for Frames in Banach Spaces, J. of Math. Analysis and Applications Vol. 348, Issue 1 (2008), 66-86. pdf
  • P.G. Casazza, O. Christensen, and D. Stoeva, Frame Expansions in Banach Spaces, J. Math Anal. Appl. 307 (2005), 710-723. pdf
  • P.G. Casazza, D. Han and D. Larson, Frames for Banach Spaces, Contemp. Math 247, The Functional and Harmonic Analysis of Wavelets and Frames, Baggett and Larson eds., (2000) 149-181. pdf
  • P.G. Casazza, Local Theory of Frames and Schauder Bases in Hilbert Space, Illinois Journal of Mathematics, 43 no. 2 (1999) p. 291-306. pdf
  • P.G. Casazza and Ole Christensen, Frames and Schauder Bases, Approximation Theory: In Memory of A.K. Varma, Marcel Dekker, Inc. Editors: N.K. Govil, R.N. Mohapatra, Z. Hashed, A. Sharma, and J. Szabados (book editor) (1998) p. 133-139. pdf
  • P.G. Casazza and O. Christensen, Hilbert Space Frames Containing a Riesz Basis and Banach Spaces which have no Subspace Isomorphic to c_0, J. of Math Anal. and Appl. 202 (1996) p. 940-950. pdf
Publications
Contact